# SDR SRAA971001

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4383
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 501D22A
- Condition: Bird Strike
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: E

## Discrepancy

ON TAKEOFF FOR FLIGHT 514 FROM IST, NR 1 RPM ROLLED BACK DUE TO BIRD STRIKE, SHUT DOWN NR 1 ENGINE IAW AOM AND CONTINUED FLIGHT TO LTAG.  POST FLIGHT INSPECTION CONFIRM NR 1 ENGINE HAD BIRD STRIKE, INSPECTED ENGINE/NACELLE NO DAMAGE FOUND, ACCOMPLISHED ENGINE PERFORMANCE CHECK PER J/C 7101-2, NO DEFECTS FOUND.  AIRCRAFT RETURNED TO SERVICE.
